Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

36 weeks pregnant, normal T3, T4, very high TSH, hypothyroidism. Cause of worry?

Hi I am 36 weeks pregnant with hypothyroidism . always had a normal t4 and t3 but very high tsh , like ex. 11, eventhough my meds have been increased all the time, and still need to be increased... maybe there is an absorption problem... I am on 0.2 now.I feel good in general, pregnancy was uneventful. If my levels of T4 and T3 were always normal, should I be concerned for problems in the infant? I am so worried. this is my main worry.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Dear ma'm, hi! though it sounds little unusual, but still there are rare case. what best i would suggest is
1. test FT4 and ensure it to be normal
2. take your tablets empty stomach, early morning , and observe another 30 minutes fast after the tablets.
3. change the brand and the medicine bottle. do not expose the tablets to excess heat or light.
Answered: Mon, 28 Jul 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor